# SDR DHL9880686C

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Enginecowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 ENGINE HAS COOLING TUBE AFT MOUNT BRACKET CRACKED AT 5 O'CLOCK POSITION.  REMOVED AND REPLACED BRACKET PER MM 20-16-0.
